# SDR DALA2019051002964

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1066718) DURING INSPECTION FOUND CRACK FWD BULKHEAD PANEL STA.663, LBL.10.54,LOWER SIDE AT MAIN WHEEL WELL COMPARTMENT. PERFORMED PERMANENT REPAIR ON FWD BULKHEAD PANEL (WEB) STA.663 BLB 10.54 LOWER SIDE AT MAIN WHEEL WELL COMARTMENT ASPER SRM 51-70-04 REPAIR 10.
